MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L); PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L); PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00460, 0001032347-2020-00462.Concomitant medical products: pectus system smooth pectus bar 25.4cm (10in)(l), part# 01-3710-p, lot# 787280; pectus system smooth pectus bar 25.4cm (10in)(l), part# 01-3710-p, lot# j3839223; pectus system smooth pectus bar 27.9cm (11in)(l), part# 01-3711-p, lot# j3805905.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported the patient underwent a revision to adjust the position of pectus support bars one (1) month following implantation due to device migration.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The supplier dhr for the pectus bar was not requested.The parts passed all inspection criteria and sub-criteria.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PECTUS SYSTEM SMOOTH PECTUS BAR 25.4CM (10IN)(L)
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10587390
Report Number0001032347-2020-00461
Device Sequence Number11520323
Product Code HRS
UDI-Device Identifier00841036076221
UDI-Public00841036076221
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3710-P
Device Lot NumberJ3839223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age15 YR